# SDR DXTA2011121404825

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,467 hours, 5,246 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Condition: Failed
- Location: Control Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG DID NOT RETRACT. ONE RED "UNLOCK" LIGHT ILLUMINATED, FOLLOWED A FEW SECONDS LATER BY ONE RED "UNLOCK" & ONE GREEN NLG. RAN QRH, LOWERED MLG HANDLE, THREE GREEN LIGHTS. MLG HANDLE SOLENOID PREVENTED RETRACTION.  SERVICED NLG STRUT & OLEO IAW MM 12-10-38.  PERFORMED HYD SYS BLEEDIND PROCEDURE IAW MM 12-10-15.  PERFORMED LANDING GEAR OPS CHECKS IAW MM 32-30-00, NO DEFECT NOTED.
